Endre Tóth ; Tamás Waldhauser - Polymorphism-homogeneity and universal algebraic geometry

dmtcs:6904 - Discrete Mathematics & Theoretical Computer Science, March 21, 2022, vol. 23 no. 2, special issue in honour of Maurice Pouzet - https://doi.org/10.46298/dmtcs.6904
Polymorphism-homogeneity and universal algebraic geometryArticle

Authors: Endre Tóth ; Tamás Waldhauser

    We assign a relational structure to any finite algebra in a canonical way, using solution sets of equations, and we prove that this relational structure is polymorphism-homogeneous if and only if the algebra itself is polymorphism-homogeneous. We show that polymorphism-homogeneity is also equivalent to the property that algebraic sets (i.e., solution sets of systems of equations) are exactly those sets of tuples that are closed under the centralizer clone of the algebra. Furthermore, we prove that the aforementioned properties hold if and only if the algebra is injective in the category of its finite subpowers. We also consider two additional conditions: a stronger variant for polymorphism-homogeneity and for injectivity, and we describe explicitly the finite semilattices, lattices, Abelian groups and monounary algebras satisfying any one of these three conditions.

    Volume: vol. 23 no. 2, special issue in honour of Maurice Pouzet
    Section: Special issues
    Published on: March 21, 2022
    Accepted on: October 1, 2021
    Submitted on: November 13, 2020
    Keywords: Mathematics - Logic,Mathematics - Rings and Algebras,03C07 (Primary) 03C10, 08A02, 08A35, 08A40, 08B30, 14A99 (Secondary)

    Consultation statistics

    This page has been seen 538 times.
    This article's PDF has been downloaded 217 times.